MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Capsular Contracture (1761); Inflammation (1932); Zonular Dehiscence (2698); Posterior Capsule Opacification (4807)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately six weeks after implantation of an intraocular lens (iol) into the right eye (od), the patient presented with a mild central capsular wrinkle and capsular contraction was noted at the 5'clock position.The patient's best corrected visual acuity (bcva) did not decrease.Approximately three months post-implantation, the surgeon planned to exchange the iol.However, when attempting to explant the lens, excessive scar tissue around the iol and zonular weakness were encountered.The surgeon elected not to remove the lens and left the iol in place.The surgeon plans to re-evaluate the patient in one month before proceeding with yag laser capsulotomy treatment.In the surgeon's opinion, the most likely cause of the event is the lens shifting posteriorly secondary to postoperative inflammation.The following medications were prescribed for use at home post-operatively: pred 1% od bid, then taper moxifloxacin 0.5% 1gtt qid ou x 1 week prolensa 0.07% 1gtt qd x 4 weeks.
 
Additional Manufacturer Narrative
The device remains implanted.Based on the information provided, a root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key23882226
Report Number0001313525-2025-00235
Device Sequence Number13167401
Product Code MFK
UDI-Device Identifier10757770637246
UDI-Public(01)10757770637246(17)270430(11)240511(10)3Q11624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1900
Device Lot Number3Q11624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale